# SDR UALA2011092305155

- Difficulty date: September 23, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 70,626 hours, 21,595 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FOUND NICKS ON SEVERAL FAN BLADES.  REF MM 72-31-02 PAGE 612.  BLENDED BLADES LEFT ENGINE REF MM.
